# SDR SWAA2015052539964

- Difficulty date: May 17, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 21,172 hours, 12,505 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK INBD FLANGE CRACKED AT BS 727B, RBL 45.5, AFT HOLES D.  REPAIRED SEAT TRACK IAW EA.
